International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 3, Part A

Numerical integration of locally peaked bivariate functions


Author(s): Abdelhamid Zaidi and Mishael Mohammed S Alharbi

Abstract: The aim of this paper is to compare the relative accuracies between deterministic and stochastic methods for solving bounded integrals numerically to observe which methods tend to function well and converge to a small amount of error based on computational resources. For the deterministic method, the Gauss-Legendre quadrature method has been selected and for the stochastic method, the Monte Carlo integration has been selected. For each case, the number of variables will be adjusted to observe the effect on error.

DOI: 10.22271/maths.2022.v7.i3a.823

Pages: 43-48 | Views: 59 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
Abdelhamid Zaidi, Mishael Mohammed S Alharbi. Numerical integration of locally peaked bivariate functions. Int J Stat Appl Math 2022;7(3):43-48. DOI: 10.22271/maths.2022.v7.i3a.823
Call for book chapter
International Journal of Statistics and Applied Mathematics